# SDR COMA0110141

- Difficulty date: September 4, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1259
- Aircraft time: 22,169 hours, 23,059 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190204
- Part serial: 1107
- Condition: Faulty
- Location: Avionics Bay
- Part time: 57,980 hours, 16,842 cycles
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

FLIGHT #5027.  DURING CLIMB-OUT OF MCO RECEIVED HEADING AND PITCH CAPTIONS, RE-SETTING THE HEADING MONITOR CLEARED THE PITCH CAPTION, BUT HEADING CAPTION REMAINED.REPLACED THE AHC-85.
